MathSciNet Relay Station
MathSciNet bibliographic data
MR1042857 (91c:05193) 05E05 (05A10 33C50 33C80)
Lassalle, Michel Une formule du binôme généralisée pour les polynômes de Jack. (French) [A generalized binomial formula for Jack polynomials] C. R. Acad. Sci. Paris Sér. I Math. 310 (1990), no. 5, 253–256.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement